Alert archive / Tennessee / Tornado Warnings in 2025

Tornado Warning 82, NWS Nashville, TN

June 18, 2025Hickman County, Lewis County, Perry County, Tennessee

NWS Nashville, TN issued this tornado warning at Jun 18, 2025, 7:36 PM CDT for Hickman County, Lewis County, Perry County, Tennessee. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2025, 7:36 PM CDT (00:36 UTC)
Expired
Jun 18, 2025, 8:00 PM CDT
In force
24 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Hickman County, TN, Lewis County, TN, Perry County, TN

The radar

The Nashville radar (KOHX), 119 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 7:40 PM CDTTSTM WND DMG1 Ese Lobelville, TNTrees down on Jones Hollow Road and Burns Ridge.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 6:46 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1827 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1827 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

974 
WFUS54 KOHX 190036
TOROHX
TNC081-101-135-190100-
/O.NEW.KOHX.TO.W.0082.250619T0036Z-250619T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
736 PM CDT Wed Jun 18 2025

The National Weather Service in Nashville has issued a

* Tornado Warning for...
  Northwestern Lewis County in Middle Tennessee...
  Northeastern Perry County in Middle Tennessee...
  Southwestern Hickman County in Middle Tennessee...

* Until 800 PM CDT.

* At 736 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Linden, moving east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northwestern Lewis, northeastern Perry and southwestern Hickman
  Counties, including the following locations... Lobelville,
  Gordonsburg, Kimmins, and Pleasantville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3561 8786 3579 8786 3582 8746 3556 8739
TIME...MOT...LOC 0036Z 264DEG 35KT 3568 8780 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Jun 18, 7:12 PM CDT, 24 minutes earlier. Its key messages:

  • Updated at 653 PM CDT Wed Jun 18 2025
  • There is a slight risk (level 2/5) for severe storms this afternoon and overnight. Gusty winds and heavy rain are the main hazards, but there is a low hail threat and a very low tornado threat as well.
  • Be prepared for nocturnal severe weather. Have your cell phone charged before going to bed and your weather radio turned on in case a warning is issued.
  • Summer-like heat and drier weather makes an appearance across middle Tennessee this weekend. Heat indices climb to 100 degrees Saturday through Monday.
Area forecast discussion, Jun 18, 7:12 PM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
712 PM CDT Wed Jun 18 2025

...New UPDATE...

.KEY MESSAGES...
Updated at 653 PM CDT Wed Jun 18 2025

- There is a slight risk (level 2/5) for severe storms this afternoon
  and overnight. Gusty winds and heavy rain are the main hazards,
  but there is a low hail threat and a very low tornado threat as
  well.

- Be prepared for nocturnal severe weather. Have your cell phone charged
  before going to bed and your weather radio turned on in case a
  warning is issued.

- Summer-like heat and drier weather makes an appearance across middle
  Tennessee this weekend. Heat indices climb to 100 degrees
  Saturday through Monday.

&&

.UPDATE...
Issued at 712 PM CDT Wed Jun 18 2025

An upper level trough and MCV from an overnight MCS has pushed
into the Great Lakes. This is pushing a boundary south through OH
into Middle TN. Meso Analysis is showing abundant amount of
MLCAPE of 2000+ j/kg with mid-level lapse rates around 6.5. Bulk
shear is starting to come up and will be 25-30 knots this evening.
This will be enough for some organized cells and strong to severe
storms. The line is already well developed in the west and has
produced a 54 mph wind gust in Clarksville. The better forcing
with the line will remain along and north of I-40 with the
activity more scattered south of I-40. A Severe Thunderstorm Watch
has been issued for counties along and north of I-40 until
midnight. Strong wind gusts are going to be the primary threat
with strong thunderstorms with large hail the secondary threat.
Low level shear will amp up to 20-25 knots and that would be
enough for a tornado but overall the threat looks very low. PWATs
remain 1.70-1.90" and we will see heavy rain with any activity.
Storm motion will be quick and that will keep the flash flooding
threat lower but we may see some training along the line and if we
do we could see localized flash flooding. The main line will
clear the eastern part of the area between 12-2 AM.

Another MCV will work out of MO towards midnight and that may
bring some additional scattered thunderstorms behind this main
line. The atmosphere may be worked over at this point and storms
will have less CAPE to work with. The latest HRRR runs are also
showing the better forcing to our south. This will overall keep
the severe risk on the low side after midnight. Still will have a
heavy rain threat with any thunderstorms.

&&

.SHORT TERM...
(Rest of today through Thursday)
Issued at 1102 AM CDT Wed Jun 18 2025

Satellite shows low clouds over middle Tennessee this morning, with
some puffy cumulus clouds trying to go up already. Today's severe
weather will be two fold. First, a former MCS and MCV will make
their way east into this afternoon (do believe this is what we see
on satellite over Arkansas this morning), which will provide
sufficient lift and forcing to kick off some afternoon convection.
Could see some strong to severe storms with this convection, and SPC
is suggesting these discrete storms would provide more of a large
hail threat. Still thinking some gusty winds and heavy rainfall
could be added to that hazards list as well.

Tonight into Thursday morning will be another story. SPC has placed
our NW counties in a slight risk for severe weather (level 2/5) with
a marginal risk (1/5) across the remainder of the area. Looking at
the CAMs, 2 - 3 waves are shown. The first line moves along the
KY/TN state line in the evening hours Wednesday, and is not really a
threat to the rest of middle Tennessee. The second wave is overnight
into Thursday morning, and affects the entire area. This wave is
split in the CAMs between remaining one continuous line of storms or
splitting into two, where one has more of a southerly push than
easterly. It seems stronger in the guidance west of I-65, and then
kind of fizzles out as it moves east. Guidance continues to show the
possibility of discrete storms ahead of these main lines, which
would cause more severe weather issues, but wind is our main threat
Wednesday evening into Thursday, followed by large hail, and a very
low tornado threat at this time. We are still concerned by the high
PWATs in the area, however, storm motion at this time looks to limit
the flash flooding threat. If we get training storms (multiple
storms going over the same place) or high rainfall rates, we could
see some flash flooding trouble in those areas. Definitely worth
monitoring the hydrological threat tonight as well. With this being
an overnight affair, make sure you have multiple ways to receive
warnings, including one that will wake you up like a weather radio
or cell phone.

Thursday will continue the showers and thunderstorms, but the severe
threat will be marginal and mainly on the plateau as storms exit
east Thursday morning. However, improved bulk shear values and
alright lapse rates mean we could see some stronger afternoon storms
that pose a wind and hail threat. Highs tomorrow will be in the 80s,
with heat indices approaching 90 degrees.

&&

.LONG TERM...
(Thursday Night through next Wednesday)
Issued at 1102 AM CDT Wed Jun 18 2025

The weekend looks largely dry, but humid and hot. A stout ridge will
take hold over the southeast US over the weekend and into next week,
which will limit our rain chances but crank up those temperatures.
Highs look to reach the mid 90s, and the airmass will remain humid
over middle Tennessee, bringing about heat indices that will creep
into the 100s by Saturday. This pattern of daily heat will continue
into mid-week next week, with major heat risk affecting middle
Tennessee by Sunday afternoon. Remember to take frequent breaks in
the air conditioning or shade and drink lots of water if you're
spending any time outdoors.

&&

.AVIATION...
(00Z TAFS)
Issued at 636 PM CDT Wed Jun 18 2025

TS are expected to move into the area this evening and spread
across our TAF sites. Multiple waves will keep showers and storms
in the forecast throughout most of the overnight hours. Have
tempo'd to try and time these out. Gusty southwest winds will
continue until storms move through any given TAF sites tonight.
Lower confidence on scattered showers and thunderstorms Thursday
morning and through the afternoon, but are possible. Included a
few prob30 lines for any TS that develop through Thursday morning
and afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      72  88  68  91 /  80  40   0   0
Clarksville    72  86  67  89 /  90  20   0   0
Crossville     66  80  61  83 /  70  80   0   0
Columbia       70  87  66  89 /  80  50   0   0
Cookeville     68  81  64  84 /  70  60   0   0
Jamestown      66  79  61  83 /  70  70   0   0
Lawrenceburg   69  86  66  89 /  80  60   0   0
Murfreesboro   70  87  66  90 /  70  60   0   0
Waverly        68  85  66  89 /  80  20   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE.......Mueller
SHORT TERM...Holley
LONG TERM....Holley
AVIATION.....Cravens

In the hours before

Special weather statement, Jun 18, 5:45 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Nashville TN
545 PM CDT Wed Jun 18 2025

TNZ005-023-024-182315-
Stewart TN-Humphreys TN-Houston TN-
545 PM CDT Wed Jun 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN STEWART...HOUSTON
AND NORTH CENTRAL HUMPHREYS COUNTIES THROUGH 615 PM CDT...

At 545 PM CDT, Doppler radar was tracking a strong thunderstorm near
Springville, or 12 miles south of Paris Landing State Park, moving
east at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Dover, Erin, Tennessee Ridge, and Houston County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3654 8781 3622 8760 3617 8792 3618 8793
      3621 8794 3622 8795 3626 8794 3631 8796
      3635 8798 3637 8800 3639 8801 3642 8804
TIME...MOT...LOC 2245Z 249DEG 31KT 3626 8806

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

13
Special weather statement, Jun 18, 6:17 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Nashville TN
617 PM CDT Wed Jun 18 2025

TNZ006-182345-
Montgomery TN-
617 PM CDT Wed Jun 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MONTGOMERY COUNTY
THROUGH 645 PM CDT...

At 617 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Fort Campbell, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clarksville and Woodlawn.

This includes Interstate 24 between mile markers 1 and 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3647 8759 3652 8763 3662 8764 3664 8760
      3664 8725
TIME...MOT...LOC 2317Z 246DEG 22KT 3656 8756

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

13
Special weather statement, Jun 18, 6:44 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Nashville TN
644 PM CDT Wed Jun 18 2025

TNZ005-006-023-024-190015-
Stewart TN-Humphreys TN-Montgomery TN-Houston TN-
644 PM CDT Wed Jun 18 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL MONTGOMERY...SOUTHEASTERN
STEWART...HOUSTON AND NORTHWESTERN HUMPHREYS COUNTIES THROUGH 715 PM
CDT...

At 643 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Clarksville to near Camden. Movement was
northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Clarksville, Camden, Erin, Tennessee Ridge, Cumberland City, Palmyra,
and Woodlawn.

This includes Interstate 24 between mile markers 1 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3613 8777 3607 8797 3613 8792 3620 8794
      3664 8747 3664 8712
TIME...MOT...LOC 2343Z 245DEG 22KT 3661 8735 3610 8800

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

13
Special weather statement, Jun 18, 6:45 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Nashville TN
645 PM CDT Wed Jun 18 2025

TNZ061-075-190015-
Bedford TN-Marshall TN-
645 PM CDT Wed Jun 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN MARSHALL AND
SOUTHWESTERN BEDFORD COUNTIES THROUGH 715 PM CDT...

At 644 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Lewisburg, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Shelbyville, Lewisburg, Cornersville, Belfast, and Farmington.

This includes Interstate 65 between mile markers 23 and 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3527 8683 3529 8683 3532 8685 3530 8686
      3531 8689 3538 8693 3541 8692 3561 8650
      3537 8636 3534 8647 3536 8649 3535 8653
      3536 8654 3537 8659 3536 8660 3533 8660
      3531 8668 3527 8673 3526 8679
TIME...MOT...LOC 2344Z 240DEG 24KT 3534 8682

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

13
Special weather statement, Jun 18, 7:07 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Nashville TN
707 PM CDT Wed Jun 18 2025

TNZ024-056-057-190030-
Hickman TN-Humphreys TN-Perry TN-
707 PM CDT Wed Jun 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN PERRY...SOUTHEASTERN
HUMPHREYS AND NORTHWESTERN HICKMAN COUNTIES THROUGH 730 PM CDT...

At 707 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Parsons, or 12 miles northwest of Linden, moving
northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Centerville, Lobelville, Mousetail Landing State Park, Pinewood,
Bucksnort, and I-40 Near The Tennessee River.

This includes Interstate 40 between mile markers 136 and 159.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
Middle Tennessee.

&&

LAT...LON 3566 8802 3568 8802 3569 8803 3572 8804
      3577 8799 3580 8797 3583 8797 3587 8794
      3603 8758 3579 8744 3561 8804 3562 8804
TIME...MOT...LOC 0007Z 245DEG 32KT 3573 8802

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

13
Special weather statement, Jun 18, 7:12 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Nashville TN
712 PM CDT Wed Jun 18 2025

TNZ061-062-075-190045-
Rutherford TN-Bedford TN-Marshall TN-
712 PM CDT Wed Jun 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MARSHALL...SOUTHERN
RUTHERFORD AND NORTHWESTERN BEDFORD COUNTIES THROUGH 745 PM CDT...

At 712 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles northwest of Shelbyville, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Murfreesboro, Chapel Hill, Eagleville, Rover, Christiana, Rockvale,
Unionville, and Fosterville.

This includes the following highways...
 Interstate 24 between mile markers 74 and 90.
 Interstate 840 between mile markers 50 and 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3569 8674 3571 8672 3571 8669 3572 8669
      3572 8670 3594 8643 3574 8624 3554 8660
TIME...MOT...LOC 0012Z 232DEG 33KT 3567 8660

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

13

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:02 PM CDTSevere Thunderstorm WarningOHXCheatham, Montgomery, Robertson28 min
Jun 18, 7:07 PM CDTSpecial Weather StatementOHXHickman, Perry23 min
Jun 18, 7:10 PM CDTSevere Thunderstorm WarningOHXHumphreys, Perry35 min
Jun 18, 7:12 PM CDTSpecial Weather StatementOHXRutherford33 min
Jun 18, 7:15 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson30 min
Jun 18, 7:17 PM CDTTornado WarningOHXPerry28 min
Jun 18, 7:23 PM CDTSevere Thunderstorm WarningOHXCheatham, Montgomery, Robertson37 min
Jun 18, 7:39 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson36 min
Jun 18, 8:00 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis30 min
Jun 18, 8:03 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson27 min
Jun 18, 8:08 PM CDTSpecial Weather StatementOHXMacon, Trousdale37 min
Jun 18, 8:23 PM CDTSevere Thunderstorm WarningOHXHickman37 min
Jun 18, 8:26 PM CDTSpecial Weather StatementOHXSumner, Trousdale34 min
Jun 18, 8:31 PM CDTTornado WarningOHXHickman, Lewis, Maury29 min
Jun 18, 8:53 PM CDTSpecial Weather StatementOHXClay, Jackson37 min
Jun 18, 8:56 PM CDTTornado WarningOHXHickman, Maury22 min
Jun 18, 9:19 PM CDTSpecial Weather StatementOHXMaury26 min
Jun 19, 1:54 AM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Lewis, Perry36 min
Jun 19, 2:27 AM CDTSpecial Weather StatementOHXMontgomery33 min
Jun 19, 2:56 AM CDTSpecial Weather StatementOHXRobertson34 min
Jun 19, 3:50 AM CDTFlash Flood WarningOHXPerry3 hr
Jun 19, 4:07 AM CDTAreal Flood AdvisoryOHXGiles, Lawrence, Wayne3 hr
Jun 19, 4:56 AM CDTAreal Flood AdvisoryOHXCheatham, Robertson3 hr

Nearby

Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.